مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Persian Verion

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

video

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

sound

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Persian Version

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

View:

150
مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Download:

89
مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Cites:

Information Journal Paper

Title

Solving Fully Interval Linear Programming Problems Using Ranking Interval Numbers

Pages

  301-312

Abstract

 In most of real world problems data su er from inaccuracy, thus considering an interval for data perturbation seems to be a good idea. There exist many papers in literature about Interval Linear programming problems (ILP) dealing with non negative variables. Here the general form of an ILP is considered where all the parameters and variables are considered to be intervals. Moreover, in this study more general conditions for variables are considered, variables which are unrestricted in sign. Although this is the case in most of the real world problems, due to high complexity it has not been dealt with in literature yet. In this paper a new method is presented in order to obtain fully interval Linear programming problems (F ILPP ) using a nonLinear programming problem (NLP). Furthermore, in order to demonstrate how the proposed method works two numerical examples are illustrated.

Cites

  • No record.
  • References

  • No record.
  • Cite

    APA: Copy

    HOSSEINZADEH, A., & VAEZ GHASEMI, M.. (2021). Solving Fully Interval Linear Programming Problems Using Ranking Interval Numbers. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, 13(3 ), 301-312. SID. https://sid.ir/paper/959729/en

    Vancouver: Copy

    HOSSEINZADEH A., VAEZ GHASEMI M.. Solving Fully Interval Linear Programming Problems Using Ranking Interval Numbers. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS[Internet]. 2021;13(3 ):301-312. Available from: https://sid.ir/paper/959729/en

    IEEE: Copy

    A. HOSSEINZADEH, and M. VAEZ GHASEMI, “Solving Fully Interval Linear Programming Problems Using Ranking Interval Numbers,” INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, vol. 13, no. 3 , pp. 301–312, 2021, [Online]. Available: https://sid.ir/paper/959729/en

    Related Journal Papers

  • No record.
  • Related Seminar Papers

  • No record.
  • Related Plans

  • No record.
  • Recommended Workshops






    Move to top
    telegram sharing button
    whatsapp sharing button
    linkedin sharing button
    twitter sharing button
    email sharing button
    email sharing button
    email sharing button
    sharethis sharing button